MathSciNet Relay Station
MathSciNet bibliographic data
MR2336304 (2008h:35081) 35J60 (35A30 49L25 49Q20)
Crasta, Graziano; Malusa, Annalisa The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007), no. 12, 5725–5759 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement